Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Transversality in $ G$-manifolds


Author: M. J. Field
Journal: Trans. Amer. Math. Soc. 231 (1977), 429-450
MSC: Primary 58A99; Secondary 57E15, 58C25
MathSciNet review: 0451276
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A definition of transversality is given for the category of G-manifolds (G, a compact Lie group). Transversality density and isotopy theorems are shown to hold for this definition. An example is given to show that we cannot require differential stability of intersections.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58A99, 57E15, 58C25

Retrieve articles in all journals with MSC: 58A99, 57E15, 58C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1977-0451276-8
PII: S 0002-9947(1977)0451276-8
Keywords: Compact Lie group, equivariant differential topology, equisingularity, stratification, Malgrange division theorem, transversality
Article copyright: © Copyright 1977 American Mathematical Society